# SDR IPXA2020041754280

- Difficulty date: March 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: Z5341076521700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT PIT PRESSURE BULKHEAD FR54 R/H SIDE ANGLE BRACKET CRACKEDREMOVED AND REPLACED IAW SRM 51-40-21
